# SDR FWR2003F00000

- Difficulty date: December 17, 2002
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N222CC
- Make and model: Piper PA-31-350
- Aircraft serial: 318052095
- Engine: Lyc TIO540*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 409872
- Condition: Cracked
- Location: Fwd Fuselage
- Part time: 14,957 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DURING BASE INSPECTION, FATIGUED OVER THE YEARS.  AGING AIRCRAFT PROGRAM PROBABLY APPLIES TO THIS PART.  OBVIOUSLY THE CONDITIONS THAT THE AIRCRAFT IS OPERATED ALSO A CONTRIBUTING FACTOR.  THE UPPER ATTAH POINT OF THE NOSE GEAR ACTUATOR ATTACHES TO THIS PART.
